Is Dry Vagina A Sign Of Hiv
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
The Robert James Frascino AIDS FoundationHello,Thanks for your kind comments!Your concerns about HIV transmission via dried blood are unwarranted. This question comes up fairly frequently. See below.Stay well.Dr. BobBlood In BedMar 25, 2009Dear Dr,I know questions of dried blood have been... Read more »
The Robert James Frascino AIDS FoundationHello One Eye Monster,Once again, your problem is OCD, not HIV. Responding to your specific questions:No.Dry blood would not transmit HIV.No.My advice is simple:Level with your wife if you have not already done so. It's not only the best way to... Read more »
The Robert James Frascino AIDS FoundationHello again Bird-Turd-Guy,What do you mean you feel "digested?" Did someone swallow you?I'm going to hold you to your word that these are your last questions! It's important to note that "no bands" is not an... Read more »
Tufts University School of MedicineIt does not appear that you are at risk.As for Hepatitis B, you may want to see if you have protective antibodies from prior immunization for any future exposures. Sex with condoms would be the best route in the future to keep yourself completely... Read more »
Connect With Others
Posted by paranoiafreak, 1 Replyhave been worried of contracting HIV.
I have had unprotected receptive anal sex last August 12, 2011 and i also had protected anal sex on October 12,2011.
On the last week of October, i started to feel chills everyday at night and i have stuffy nose... Read more »
Posted by Anonymous, 1 ReplyOnce vaginal secretion dry, would the HIV in them die? And how long would HIV live if it were into underwear? Would it die once soaked in? Read more »
Posted by Anonymous, 3 RepliesWas just diagnosised. But am taking things with a positive outlook. Just wondered... female, 26 my skin has gotten SOOOOO dry and itchy, also have dandruff never has been this bad before. Summer heat, or something more? I haven't started any meds... Read more »
Posted by Anonymous, 3 RepliesIm currently on Accutane (very strong acne medication) and ive been on it for about 4 months. Ever since I started using it my lips have been very dry and i sometimes even have herpes 1 breakouts on my lips because of accutane (thus my lips get... Read more »
Guides for People With HIV